# SDR AU980990

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200033
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE LEADING EDGE UPPER SURFACES PEELING AWAY.  FURTHER INSPECTION FOUND INTERGRANULAR CORROSION ON THE LOWER SURFACE. EDDY CURRENT INSPECTION CONFIRMED INTERNAL CORROSION.  PART TC:  2,209.
